Periodic solutions for a kind of $p$-Laplacian Hamiltonian systems
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 355-367
Printed March 1, 2010
Li Zhang and Weigao Ge
Beijing Institute of Technology and Beijing Institute of Technology
Abstract : In this paper, the existence of periodic solutions is obtained for a kind of $p$-Laplacian systems by the minimax methods in critical point theory. Moreover, the existence of infinite periodic solutions is also obtained.
Keywords : periodic solution, $p$-Laplacian system, PS-condition, saddle point theorem
MSC numbers : 34K13, 35A15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd